2019
Том 71
№ 9

All Issues

Dobrotvor I. G.

Articles: 2
Article (Ukrainian)

Oscillation properties of the solutions of equations with a polyharmonic operator in the space E n

Dobrotvor I. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 253 - 255

Article (Ukrainian)

Conditions for the oscillation of solutions of a class of elliptic equations of high orders with constant coefficients

Dobrotvor I. G., Gorbachuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 593–600